Saar Hersonsky
Saar Hersonsky
Professor of Mathematics, University of Georgia
Verified email at uga.edu - Homepage
Title
Cited by
Cited by
Year
On the rigidity of discrete isometry groups of negatively curved spaces
S Hersonsky, F Paulin
Commentarii Mathematici Helvetici 72 (3), 349-388, 1997
801997
On the volumes of complex hyperbolic manifolds
S Hersonsky, F Paulin
Duke Mathematical Journal 84 (3), 719-737, 1996
461996
Diophantine approximation for negatively curved manifolds
S Hersonsky, F Paulin
Mathematische Zeitschrift 241 (1), 181-226, 2002
452002
Jorgensen’s inequality for discrete groups in normed algebras
S Friedland, S Hersonsky
Duke mathematical journal 69 (3), 593-614, 1993
401993
Counting orbit points in coverings of negatively curved manifolds and Hausdorff dimension of cusp excursions
S Hersonsky, F Paulin
Ergodic Theory and Dynamical Systems 24 (3), 803-824, 2004
342004
On the almost sure spiraling of geodesics in negatively curved manifolds
S Hersonsky, F Paulin
Journal of Differential Geometry 85 (2), 271-314, 2010
322010
Ubiquity of geometric finiteness in boundaries of deformation spaces of hyperbolic 3-manifolds
RD Canary, S Hersonsky
American journal of mathematics, 1193-1220, 2004
282004
Hausdorff dimension of Diophantine geodesics in negatively curved manifolds
S Hersonsky, F Paulin
Walter de Gruyter GmbH & Co. KG 2001 (539), 29-43, 2001
282001
Approximation by maximal cusps in boundaries of deformation spaces of Kleinian groups
RD Canary, M Culler, S Hersonsky, PB Shalen
Journal of Differential Geometry 64 (1), 57-109, 2003
252003
The first Betti number of the smallest closed hyperbolic 3-manifold
M Culler, S Hersonsky, PB Shalen
Topology 37 (4), 805-850, 1998
241998
A generalization of the Shimizu-Leutbecher and Jørgensen inequalities to Möbius transformations in 𝑅^{𝑁}
S Hersonsky
Proceedings of the American Mathematical Society 121 (1), 209-215, 1994
231994
Covolume estimates for discrete groups of hyperbolic isometries having parabolic elements.
S Hersonsky
Michigan Mathematical Journal 40 (3), 467-475, 1993
231993
Boundary value problems on planar graphs and flat surfaces with integer cone singularities, I: The Dirichlet problem
S Hersonsky
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (670 …, 2012
21*2012
Diophantine approximation in negatively curved manifolds and in the Heisenberg group
S Hersonsky, F Paulin
Rigidity in dynamics and geometry, 203-226, 2002
192002
A logarithm law for automorphism groups of trees
S Hersonsky, F Paulin
Archiv der Mathematik 88 (2), 97-108, 2007
152007
Groups of automorphisms of trees and their limit sets
SAAR HERSONSKY, J Hubbard
Ergodic Theory and Dynamical Systems 17 (4), 869-884, 1997
141997
Counting horoballs and rational geodesics
K Belabas, S Hersonsky, F Paulin
Bulletin of the London Mathematical Society 33 (5), 606-612, 2001
122001
Energy and length in a topological planar quadrilateral
S Hersonsky
European Journal of Combinatorics 29 (1), 208-217, 2008
92008
P, B Shalen
M Culler, S Hersonsky
Varieties of group representations and splittings of $3, 109-146, 1983
91983
Approximation by maximal cusps in the boundaries of quasiconformal deformation spaces
RD Canary, M Culler, S Hersonsky, PB Shalen
J. Diff. Geom 64, 57-109, 2003
62003
The system can't perform the operation now. Try again later.
Articles 1–20